# SDR AALA201803239004

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 61,351 hours, 26,790 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR,   REPLACED AVIONICS EXTRACT FAN IAW AMM 21-26-51-400-0 01-A,  DUE TO SMOKEY ODOR,  AND REPLACED OUTLET BYPASS VALVE WHICH WAS INOPERATIVE IAW AMM 21-26-55.  AIRCRAFT WAS GROUNDED.
